View More View Less
  • 1 Department of Mathematics, Statistics and Computer Science Marquette University Milwaukee, WI 53201-1881, USA
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

This is a follow up to our previous work characterizing univariate continuous distributions based on a simple relationship between two truncated moments.

  • GLÄNUZEL, W., A characterization theorem based on truncated moments and its application to some distribution families, Mathematical statistics and probability theory (Bad Tatzmannsdorf, 1986), Vol. B, Reidel, Dordrecht-Boston, MA-London, 1987, 75-84. MR 89d:62013

    A characterization theorem based on truncated moments and its application to some distribution families , () 75 -84.

    • Search Google Scholar
  • GLÄNZEL, W., Some consequences of a characterization theorem based on truncated moments, Statistics 21 (1990), 613-618. MR 92a:62018

    'Some consequences of a characterization theorem based on truncated moments ' () 21 Statistics : 613 -618.

    • Search Google Scholar
  • GLÄNZEL, W., IrWin - A characterization tool for discrete distributions under Windows(R), Short Communications in Computational Statistics, ed. by R. Dutter and W. Grossmann, Vienna, 199-200.

    A characterization tool for discrete distributions under Windows(R) , () 199 -200.

  • GLÄNZEL, W., TELCS, A. and SCHUBERT, A., Characterization by truncated moments and its application to Pearson-type distributions, Z. Wahrsch. Verw. Gebiete 66 (1984), 173-183. MR 86b:62022 and 87m:62044

    'Characterization by truncated moments and its application to Pearson-type distributions ' () 66 Z. Wahrsch. Verw. Gebiete : 173 -183.

    • Search Google Scholar
  • GLÄNZEL, W. and HAMEDANI, G. G., Characterizations of univariate continuous distributions, Studia Sci. Math. Hungar. 37 (2001), 83-118. MR 2002b:62016

    'Characterizations of univariate continuous distributions ' () 37 Studia Sci. Math. Hungar. : 83 -118.

    • Search Google Scholar
  • HAMEDANI, G. G., Characterizations of Cauchy, normal and uniform distributions, Studia Sci. Math. Hungar. 28 (1993), 243-247. MR 95f:62014.

    'Characterizations of Cauchy, normal and uniform distributions ' () 28 Studia Sci. Math. Hungar. : 243 -247.

    • Search Google Scholar
  • KOTZ, S. and SHANBHAG, D. N., Some new approaches to probability distributions, Adv. in Appl. Probab. 12 (1980), 903-921. MR 81m:62024

    'Some new approaches to probability distributions ' () 12 Adv. in Appl. Probab. : 903 -921.

    • Search Google Scholar
  • TELCS, A., GLÄNZEL, W. and SCHUBERT, A., Characterization and statistical test using truncated expectations for a class of skew distributions, Mathematical Social Sciences 10 (1985), 169-178.

    'Characterization and statistical test using truncated expectations for a class of skew distributions ' () 10 Mathematical Social Sciences : 169 -178.

    • Search Google Scholar
  • GALAMBOS, J. and KOTZ, S., Characterizations of probability distributions. A unified approach with an emphasis on exponential and related models, Lecture Notes in Mathematics, 675, Springer, Berlin-Heidelberg-New York, 1978. MR 80a:62022

    Characterizations of probability distributions. A unified approach with an emphasis on exponential and related models , ().

    • Search Google Scholar
  • GLÄNZEL, W., A characterization of the normal distribution, Studia Sci. Math. Hungar. 23 (1988), 89-91. MR 89j:62026

    'A characterization of the normal distribution ' () 23 Studia Sci. Math. Hungar. : 89 -91.

    • Search Google Scholar